| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.
Event or Problem Description
On (b)(6) 2018, a reporter contacted animas alleging that a patient had experienced a hyperglycemic event while on the pump.The reporter stated that the patient had a blood glucose of 354 mg/dl with symptoms of vomiting and nausea.The reporter stated that the patient was not properly priming the infusion set prior to use.This complaint is being reported based on the allegation that the patient experienced a hyperglycemic event due to use error of the device.